Product Large Image
 
 

WARNING: This product contains a chemical known in the State of California to cause cancer and/or birth defects or other reproductive harm. For more information go to: www.P65Warnings.ca.gov/.

Midol Complete Pain Reliever Maximum Strength, Caplets40ea

5.0
$10.49$0.26/ea.
Online and store prices may vary
Ship to home FREE at $35 Ship to Store FREE! Details
Arrives in 1-2 business days* Restrictions apply.See shipping FAQ

Frequently bought with...


Details

Quick view

  • Relieves cramps, headaches, muscle aches
  • For bloating & water weight gain
  • Temporarily relieves fatigue
  • Value Size

    Multi-Symptom Relief

    It contains a unique combination of three active ingredients.  The maximum strength of acetaminophen per dose as a pain reliever, caffeine to help relieve both bloating and fatigue, and an antihistamine to help relieve swelling due to water-retention during your menstrual period.

    1-800-331-4536

    Made in USA of US and Imported Materials

    • Do not take more than the recommended dose
    • Adults and children 12 years and older:
      • Take 2 gelcaps with water
      • Repeat every 6 hours, as needed
      • Do not exceed 6 gelcaps per day
    • Children under 12 years:  Consult a doctor

    Other Information:  Store at room temperature.

    © 2014 Bayer HealthCare LLC

    Warnings

    Liver warning:  This product contains acetaminophen.  Severe liver damage may occur if you take

    • More than 6 gelcaps in 24 hours, which is the maximum daily amount for this product
    • With other drugs containing acetaminophen
    • 3 or more alcoholic drinks every day while using this product

    Do not use

    • With any other product containing acetaminophen (prescription or nonprescription).  If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
    • If you have ever had an allergic reaction to this product or any of its ingredients